# SDR UIEA2021111302410

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,277 hours, 20,115 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

"R" ENG ANTI-ICE VALVE DISCRETE LIGHT ILLUMINATED( ACCOMPLISHED RT ENG INLET TAI VALVE OPS CK PER AMM 30-21-03-714-062. RT EAI VALVE LIGHT OPS CKS OK. )
